and I am happy with how it controls my depression and doesn't cause weight gain but I am experiencing terrible joint stiffness, so bad that it's hard to bend down and tie my shoes. Does anyone know of any other drug that is similar to buproprion that I could try or is there anything I can do for this joint stiffness? Thanks for any help that you can offer.
Really Ocean this is a great question for the doctor,,you for sure want the doctor to know about the joint pain... then they well have to decide how serious the side effect is and if you can take a antinflamatory,,but there are several others out now that people don;t gain weight..But i really think it is very importaint you call the doctor first thing Monday and go from there..remember even many of the drugs that mention weight gain does not mean you well... hope all goes well my friend Chuck1957
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2014 • 1 answer
Posted 23 Oct 2014 • 3 answers
Posted 30 Jan 2016 • 2 answers
Posted 8 Oct 2016 • 2 answers
Posted 29 Mar 2017 • 2 answers